MathSciNet Relay Station
MathSciNet bibliographic data
MR1219703 65D32 (41A55)
Förster, Klaus-Jürgen On a theorem of C. Posse concerning Gaussian quadrature of Chebyshev type. Math. Comp. 62 (1994), no. 206, 719–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement